helphelphelp

Announcements
    • Thread Starter
    #1

    Hi, I have been taking Cerelle for just over a month now, I only had a few episodes of bleeding, some not even requiring a pad (spotting) in the first month. Now I have started my new pack (without a break) I have got my period/withdrawal bleed but it is a little bit heavier than usual and was going on and off for a few days before it begun properly. I'm hoping this will stop and is just my body's natural response as it had been 28 days and I previously on the combined pill and got regular periods/withdrawal bleeds.
    But I am wondering how many people have had regular periods on this? Irregular ones or bleeding? and how long they last for?Also has it caused anyone to have acne or weight gain?Please help, I was thinking this was a good pill, and hopefully will be proved right but I really don't want irregular bleeding as I do a lot of outdoor sports and don't wear tampons.Thanks any experiences welcome.
    Offline

    3
    ReputationRep:
    (Original post by Anonymous)
    Hi, I have been taking Cerelle for just over a month now, I only had a few episodes of bleeding, some not even requiring a pad (spotting) in the first month. Now I have started my new pack (without a break) I have got my period/withdrawal bleed but it is a little bit heavier than usual and was going on and off for a few days before it begun properly. I'm hoping this will stop and is just my body's natural response as it had been 28 days and I previously on the combined pill and got regular periods/withdrawal bleeds.
    But I am wondering how many people have had regular periods on this? Irregular ones or bleeding? and how long they last for?Also has it caused anyone to have acne or weight gain?Please help, I was thinking this was a good pill, and hopefully will be proved right but I really don't want irregular bleeding as I do a lot of outdoor sports and don't wear tampons.Thanks any experiences welcome.
    Might be better off putting this in health or sexual health
    I'd suggest you talk to your doctor again if it isn't going as well as you hoped. You might like to try another one.
    I think it can take a coupe of months for it to settle down though so you may find it improves.
 
 
 
Write a reply… Reply
Submit reply

Register

Thanks for posting! You just need to create an account in order to submit the post
  1. this can't be left blank
    that username has been taken, please choose another Forgotten your password?
  2. this can't be left blank
    this email is already registered. Forgotten your password?
  3. this can't be left blank

    6 characters or longer with both numbers and letters is safer

  4. this can't be left empty
    your full birthday is required
  1. Oops, you need to agree to our Ts&Cs to register
  2. Slide to join now Processing…

Updated: September 28, 2016
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Today on TSR
Poll
Would you prefer to be told about sex by your:

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Quick reply
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.